MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number 3000
Medical Device Problem Codes Computer Software Problem (1112); Energy Output Problem (1431); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's output currents were increased for both day and night mode.Diagnostics were performed immediately afterward and an "output current not delivered" message was received.Lead impedance and battery status were within normal limits.Per ohm's law calculation the generator should be able to deliver the programmed output current.Tablet data was reviewed.The peak output current delivered equivalent to the value for daytime settings, but was lower than the programmed nighttime settings.The diagnostics were performed 2 minutes after the settings change, which would be during the period of time in which the generator was running nighttime settings.There were no noted reboots or therapy status flags.Generator device history record was reviewed; no unresolved non-conformances were identified, and the generator passed all quality control specifications prior to distribution.No further relevant information has been received to date.No known relevant surgical intervention has occurred to date.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key9683936
Report Number1644487-2020-00164
Device Sequence Number16844093
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR